Convergence of Archimedean copulas

A. Charpentier, J.J.J. Segers

Research output: Contribution to journalArticleScientificpeer-review

13 Citations (Scopus)

Abstract

Convergence of a sequence of bivariate Archimedean copulas to another Archimedean copula or to the comonotone copula is shown to be equivalent with convergence of the corresponding sequence of Kendall distribution functions. No extra differentiability conditions on the generators are needed.
Original languageEnglish
Pages (from-to)412-419
JournalStatistics & probability letters
Volume78
Issue number4
Publication statusPublished - 2008

Fingerprint

Dive into the research topics of 'Convergence of Archimedean copulas'. Together they form a unique fingerprint.

Cite this